# SDR AALA2018112989005

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 58,541 hours, 22,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01941
- Condition: Faulty
- Location: Left
- Part time: 57,845 hours, 21,427 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 8000',  A STRONG ODOR OF BURNING PLASTIC. NO SMOKE, 10 MINUTES LATER, THE ODOR DIMINISHED.  FLIGHT ATTENDANTS REPORTED THE ODOR IN THE CABIN,  STRONGEST IN MID CABIN.  FOUND SOF COMING FROM THE LT PACK COMPONENTS.  THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED J/C 26L00021001  SOF INITIAL TROUBLESHOOTING AND J/C 26L00021004, DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM.  REPLACED THE AFFECTED LT PACK COMPONENTS.
